On a problem for the Schrödinger equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1991), pp. 85-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_12_a15,
author = {S. S. Lapushkin},
title = {On a~problem for the {Schr\"odinger} equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {85--86},
year = {1991},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_12_a15/}
}
S. S. Lapushkin. On a problem for the Schrödinger equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1991), pp. 85-86. http://geodesic.mathdoc.fr/item/IVM_1991_12_a15/